Generalization of a Thiele fraction

TitleGeneralization of a Thiele fraction
Publication TypeJournal Article
Year of Publication2016
AuthorsMakarov, VL, Demkiv, II
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
DOI10.15407/dopovidi2016.02.017
Issue2
SectionMathematics
Pagination17-24
Date Published2/2016
LanguageUkrainian
Abstract

A new type of the generalized integral chain fraction interpolation is proposed. It extends the Thiele type continued fraction interpolation to the class of non-linear functionals defined in an arbitrary linear topological space. We study two specific realizations of such interpolation process. One of them is a Thiele type continued fraction interpolation for functions with an arbitrary number of variables without any additional geometric constrains on the placement of interpolation points.

Keywordscontinued fraction, interpolation points, Thiele fraction
References: 
  1. Levri P., Bultheel A. Numer. Algorithms, 1993, 4: 225–239. doi: https://doi.org/10.1007/BF02144105
  2. Tan J., Fang Y. Numer. Algorithms, 2000, 24: 141–157. doi: https://doi.org/10.1023/A:1019193210259
  3. Gensane Th. Numer. Algorithms, 2012, 60: 523–529. doi: https://doi.org/10.1007/s11075-011-9528-8
  4. Graves-Morris P. R. Numer. Math., 1983, 42: 331–348. doi: https://doi.org/10.1007/BF01389578
  5. Gu C. Linear Algebra Appl., 1999, 295, Iss. 1–3: 7–30. doi: https://doi.org/10.1016/S0024-3795(99)00036-1
  6. Kuchmins'ka Kh.Yo. Two-dimensional continued fractions, Lviv: Pidstryhach Inst. Appl. Probl. Mech. and Math. NAS Ukraine, 2010 (in Ukrainian).
  7. Cui R., Gu Ch. Appl. Math. and Comput., 2014, 236: 202–214. doi: https://doi.org/10.1016/j.amc.2014.03.031
  8. Makarov V. L., Demkiv I. I. Reports of the National Academy of Sciences of Ukraine, 2016, 1: 12–18 (in Ukrainian). doi: https://doi.org/10.15407/dopovidi2016.01.012
  9. Makarov V. L., Demkiv I. I. Mathematical Methods and Physicomechanical Fields, 2014, 57, 4: 44–50 (in Ukrainian).
  10. Yanovich L. A. Approximate computation of path integrals with respect to Gaussian measures, Minsk: Nauka i Tehnika, 1976 (in Russian).
  11. Egorov A. D., Sobolevskii P. I., Yanovich L. A. Approximate methods for calculating path integrals, Minsk: Nauka i Tekhnika, 1985 (in Russian).
  12. Akhiezer N. I., Glazman I. M. Theory of linear operators in Hilbert space, Moscow: Nauka, 1966 (in Russian).
  13. Makarov V. L., Khlobystov V. V., Demkiv I. I. Reports of the National Academy of Sciences of Ukraine, 2007, 12: 22–27 (in Ukrainian).